# SDR 2007UALA04948

- Difficulty date: December 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 19,895 hours, 8,747 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN A-C SKIN, LOWER FORWARD LEFT OF DOOR 2L, APPROX 3 INCHES IN DIAMETER X .25 INCH DEEP.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR.
